# SDR CA120910003

- Difficulty date: August 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: D2121
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFT HYDRAULIC SERVO FOUND LEAKING DURING 100 HR INSPECTION.  HYDRAULIC SERVO REPLACED.
